# SDR REXA201000021

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 13,189 hours, 10,857 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG NR 2 CAUTION MESSAGE ON T/O ROLL.  SERVICED IDG IAW AMM 12-13-24.  PERFORMED OP/C OF NR 2 IDG IAW AMM 24-10-00.  DM CLEAR.
